Abstract We present a non-stationary, non-uniform scheme for two-point Hermite subdivision. The novelty of this approach relies on a geometric interpretation of the subdivision steps—related to generalized Bernstein bases—which permits to overcome the usually unavoidable analytical difficulties. The main advantages consist in extra smoothness conditions, which in turn produce highly regular limit curves, and in an elegant structure of the subdivision—described by three de Casteljau type matrices. As a by-product, the scheme is inherently shape preserving.

Costantini, P., & Manni, C. (2010). A geometric approach for Hermite subdivision. NUMERISCHE MATHEMATIK, 115, 333-369 [10.1007/s00211-009-0280-0].

A geometric approach for Hermite subdivision

COSTANTINI, PAOLO;
2010

Abstract

Abstract We present a non-stationary, non-uniform scheme for two-point Hermite subdivision. The novelty of this approach relies on a geometric interpretation of the subdivision steps—related to generalized Bernstein bases—which permits to overcome the usually unavoidable analytical difficulties. The main advantages consist in extra smoothness conditions, which in turn produce highly regular limit curves, and in an elegant structure of the subdivision—described by three de Casteljau type matrices. As a by-product, the scheme is inherently shape preserving.
Costantini, P., & Manni, C. (2010). A geometric approach for Hermite subdivision. NUMERISCHE MATHEMATIK, 115, 333-369 [10.1007/s00211-009-0280-0].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/25884
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo